Article in the Telegraph
"Rosemary Jacobs, 66, had painful face peels to remove layers of skin after it developed an irreversible grey tinge.
Her rare condition - known as argyria - began when she started taking nasal drops containing colloidal silver (CSP) at the age of 11.
Four years later a skin biopsy revealed a multitude of silver particles embedded deep beneath her epidermis.
"They told me my colour was permanent," Mrs Jacobs said. "It was devastating."
Now, after years of verbal abuse, cruel remarks and severe skin treatments, Mrs Jacobs is determined to raise awareness of the dangers of taking supplements and medicines containing silver.
"Strangers think I have a contagious disease and stay away from me," said Mrs Jacobs, who is single and lives alone in Vermont, USA. "Once someone said looking at me made them feel sick."
The retired Spanish teacher believes there has been an increase in dietary supplements containing CSP and says they should be banned or have warning labels.
"Silver is still present in lots of products sold on the internet," she said. "Taking it will ruin your life and people need to know that."
Mrs Jacobs, who took her drops every other day for four years, said they were prescribed by a doctor for a possible allergy which caused a blocked nose."